Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 19, Number 92

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
A method for computing the kernel of $n$-person games
R. J. Aumann, B. Peleg and P. Rabinowitz.
Math. Comp. 19 (1965), 531-551
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0198988
Difference methods for stochastic ordinary differential equations
Joel N. Franklin.
Math. Comp. 19 (1965), 552-561
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0193340
Computation of the Riemann function for the operator $∂^{n}/∂x_{1}∂x_{2}\cdots∂x_{n}+a(x_{1},x_{2},\cdots,x_{n})$
H. M. Sternberg and J. B. Diaz.
Math. Comp. 19 (1965), 562-569
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0199972
Impulsive end condition for diffusion equation
Carl E. Pearson.
Math. Comp. 19 (1965), 570-576
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0193765
A class of methods for solving nonlinear simultaneous equations
C. G. Broyden.
Math. Comp. 19 (1965), 577-593
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0198670
A numerical survey of the floors of various Hilbert fundamental domains
Harvey Cohn.
Math. Comp. 19 (1965), 594-605
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0195818
Rational approximations to generalized hypergeometric functions
Jerry L. Fields.
Math. Comp. 19 (1965), 606-624
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0194620
Symmetric integration rules for hypercubes. III. Construction of integration rules using null rules
J. N. Lyness.
Math. Comp. 19 (1965), 625-637
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0201069
Limits on the number of function evaluations required by certain high-dimensional integration rules of hypercubic symmetry
J. N. Lyness.
Math. Comp. 19 (1965), 638-643
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0199961
A graph technique for inverting certain matrices
B. H. Mayoh.
Math. Comp. 19 (1965), 644-646
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0196924
A method of calculation of integrals of products of radial atomic wave functions
Stephan Ormonde and Jerald S. Dick.
Math. Comp. 19 (1965), 647-650
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0192643
Computations of Moments of $K_{𝜈}(t)/I_{𝜈}(t)$
Jerry Allan Roberts.
Math. Comp. 19 (1965), 651-654
Abstract, references and article information
Full-text PDF Free Access    
Bessel-function identities needed for the theory of axisymmetric gravity waves
Lawrence R. Mack.
Math. Comp. 19 (1965), 654-657
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0194624
Evaluation at half periods of Weierstrass’ elliptic functions with double periods $1$ and $e^{i𝛼}$
Chih Bing Ling.
Math. Comp. 19 (1965), 658-661
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0192633
The asymptotic expansion of the integrals psi and chi in terms of Tchebycheff polynomials
G. T. Thompson.
Math. Comp. 19 (1965), 661-663
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0192638
A class of expansions of $G$-functions and the Laplace transform
Arun Verma.
Math. Comp. 19 (1965), 664-666
Abstract, references and article information
Full-text PDF Free Access    
The irreducibility of the Bernoulli polynomial $B_{14}(x)$
L. Carlitz.
Math. Comp. 19 (1965), 667-670
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0191890
Solution of the Cattle Problem of Archimedes
H. C. Williams, R. A. German and C. R. Zarnke.
Math. Comp. 19 (1965), 671-674
Abstract, references and article information
Full-text PDF Free Access    
An elementary remark on maximal gaps between successive primes
Selmer M. Johnson.
Math. Comp. 19 (1965), 675-676
Abstract, references and article information
Full-text PDF Free Access    
On the sum of the series $∑_{𝜈=0}^{∞}(t^{𝜈}/[u𝜈+ m]!)$
Bogumił Leszcyński.
Math. Comp. 19 (1965), 677-679
Abstract, references and article information
Full-text PDF Free Access    
Reviews and Descriptions of Tables and Books
Math. Comp. 19 (1965), 680-704
Abstract, references and article information
Full-text PDF Free Access    
Errata
Math. Comp. 19 (1965), 705-706
Abstract, references and article information
Full-text PDF Free Access    
Corrigendum
Henry E. Fettis.
Math. Comp. 19 (1965), 706
Abstract, references and article information
Full-text PDF Free Access    
Indices
Helen P. Smith.
Math. Comp. 19 (1965), 707-724
Abstract, references and article information
Full-text PDF Free Access